# SDR DL73K970120

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312DL
- Make and model: Boeing 737232
- Aircraft serial: 23084
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65476937
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT KEEL CHORD STR 27L WAS FOUND CORRODED AND CRACKED AT STA 727A.  THE DAMAGE IS SEVERE ENOUGH THAT THE CHORD WILL HAVE TO BE REPLACED.  THIS WILL REQUIRE 5 FRAMES, STA 727B THROUGH STA 807 TO BE CUT TO ALLOW REPLACEMENT OF THE CHORD.
